Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Child has suddenly developed rough skin around knees, legs with patchiness, look like white and black dots, has discomfort. Help?

My 2.8 year old has suddenly developed rough skin in and around his knees,and leg.The knees look patchy(black and white) and rough to touch..and on closer insptecion they look like black and white dots.I bathe my baby every day and moisturise him regularly but still this does not go.He doesnt seem to have any discomfort.I am worried.My email id: YYYY@YYYY
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Cardiology 's  Response
Thanks for the query
You have not mentioned for how long he has developed this problem. Most of the time roughness and pigmentation over knees are due to constant friction or pressure over that part. You can use scrub and avoid friction over that part. Continue moisturiser application for one more week. If it persists even after that then consult a dermatologist for proper clinical evaluation.
I hope this answers your query well
Wish you and your family good health
With regards
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor